# SDR A6WA200740158

- Difficulty date: March 15, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 12,404 hours, 11,009 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED AT PAX DOOR ASST PULLEY BRACKET.  (K)  [SUP 06-05-07]  CUTOUT DAMAGED SECTION AND REPAIRED IAW BOMBARDIER REO 601R-52-11-513 REV A AND BSC EO 601R-52-11280.  (M)
